@dougall17

Last reply

dougall17

Help disguising Tecfidera side effects

First time posting on here, so here goes....... Hi all, I got diagnosed last May and I literally just started taking tecfidera yesterday and it’s all going a ok so far....... I just wondered if anyone had any advice (particularly men) from explaining to work colleagues (who don’t know about my diagnosis,) why my face is red? It happened once yesterday (when I went from a cold room to a slightly warmer room,) so avoiding doing that as much as I can should help, it lasted for about half an hour yesterday and if it does happen today, what can I say to avoid raising suspicions?!! (I’d just choked on a cashew nut yesterday is what I said 😂 but don’t think I can use that excuse every day!) Also, anyone got any good lies they can share with me with for explaining why I’m taking a massive pill every morning with a huge pile of peanut butter toast? (Obviously I’m trying to be as discrete as possible, but it might get spotted.) The toast I can blag, but explaining why I’m taking daily medication; does anyone have any good excuses? Sounds like I’m being very paranoid and sorry for the long post. Thanks